Alert archive / New Mexico / Flash Flood Watches in 2021
Flash Flood Watch 16, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood watch at Aug 1, 2021, 3:22 AM MDT for 16 counties in New Mexico. It took effect at Aug 1, 2021, 12:00 PM MDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Aug 1, 2021, 3:22 AM MDT (09:22 UTC)
- In effect from
- Aug 1, 2021, 12:00 PM MDT
- Expired
- Aug 2, 2021, 12:34 AM MDT
- In force
- 13 hr
- Issued by
- NWS Albuquerque, NM
- Flood severity
- None
Counties Bernalillo County, NM, Catron County, NM, Chaves County, NM, Cibola County, NM, Colfax County, NM, Lincoln County, NM, McKinley County, NM, Mora County, NM, Rio Arriba County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Socorro County, NM, Taos County, NM, Torrance County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 50 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 402 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 2682 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
758 WGUS65 KABQ 010922 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Albuquerque NM 322 AM MDT Sun Aug 1 2021 NMZ212>215-218-221>224-226-238>240-011730- /O.NEW.KABQ.FF.A.0016.210801T1800Z-210802T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Santa Fe Metro Area-Sandia/Manzano Mountains Including Edgewood-Estancia Valley-Central Highlands-South Central Highlands-South Central Mountains-Chaves County Plains- Eastern Lincoln County-Southwest Chaves County- 322 AM MDT Sun Aug 1 2021 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH LATE TONIGHT... The National Weather Service in Albuquerque has issued a * Flash Flood Watch for portions of central, north central, and southeast New Mexico, including the following areas, in central New Mexico, Central Highlands, Eastern Lincoln County, Estancia Valley, Sandia/Manzano Mountains Including Edgewood, South Central Highlands and South Central Mountains. In north central New Mexico, East Slopes Sangre de Cristo Mountains, Glorieta Mesa Including Glorieta Pass, Northern Sangre de Cristo Mountains, Santa Fe Metro Area and Southern Sangre de Cristo Mountains. In southeast New Mexico, Chaves County Plains and Southwest Chaves County. * From Noon MDT today through late tonight. * The combination of a backdoor cold front and abundant moisture will support numerous slow-moving thunderstorms from late morning through tonight. Storm motions will remain very slow and erratic if not nearly stationary at times. Rainfall rates up to one inch in 30 to 45 minutes are likely with the strongest storms. This will increase the threat of flash flooding. Recent burn scars will be especially susceptible. Some locations may receive two inches or more of rainfall in a short period of time this afternoon or evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 41
5 follow-up statements
791 WGUS65 KABQ 011630 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Albuquerque NM 1030 AM MDT Sun Aug 1 2021 NMZ206>208-241-020030- /O.NEW.KABQ.FF.A.0017.210805T1200Z-210806T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ West Central Mountains-West Central Highlands-Southwest Mountains- San Agustin Plains and Adjacent Lowlands- 1030 AM MDT Sun Aug 1 2021 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... The National Weather Service in Albuquerque has issued a * Flash Flood Watch for portions of central and west central New Mexico, including the following areas, in central New Mexico, San Agustin Plains and Adjacent Lowlands. In west central New Mexico, Southwest Mountains, West Central Highlands and West Central Mountains. * From Thursday morning through Thursday afternoon. * The combination of a backdoor cold front and abundant moisture will support numerous slow-moving thunderstorms from late morning through tonight. Storm motions will remain very slow and erratic if not nearly stationary at times. Rainfall rates up to one inch in 30 to 45 minutes are likely with the strongest storms. This will increase the threat of flash flooding. Recent burn scars will be especially susceptible. Some locations may receive two inches or more of rainfall in a short period of time this afternoon or evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ NMZ212>215-218-221>224-226-238>240-020030- /O.CON.KABQ.FF.A.0016.210801T1800Z-210802T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Santa Fe Metro Area-Sandia/Manzano Mountains Including Edgewood-Estancia Valley-Central Highlands-South Central Highlands-South Central Mountains-Chaves County Plains- Eastern Lincoln County-Southwest Chaves County- 1030 AM MDT Sun Aug 1 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * Portions of central, north central, and southeast New Mexico, including the following areas, in central New Mexico, Central Highlands, Eastern Lincoln County, Estancia Valley, Sandia/Manzano Mountains Including Edgewood, South Central Highlands and South Central Mountains. In north central New Mexico, East Slopes Sangre de Cristo Mountains, Glorieta Mesa Including Glorieta Pass, Northern Sangre de Cristo Mountains, Santa Fe Metro Area and Southern Sangre de Cristo Mountains. In southeast New Mexico, Chaves County Plains and Southwest Chaves County. * Through late tonight. * The combination of a backdoor cold front and abundant moisture will support numerous slow-moving thunderstorms from late morning through tonight. Storm motions will remain very slow and erratic if not nearly stationary at times. Rainfall rates up to one inch in 30 to 45 minutes are likely with the strongest storms. This will increase the threat of flash flooding. Recent burn scars will be especially susceptible. Some locations may receive two inches or more of rainfall in a short period of time this afternoon or evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 44/46
753 WGUS65 KABQ 011641 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Albuquerque NM 1041 AM MDT Sun Aug 1 2021 NMZ206>208-241-020045- /O.CAN.KABQ.FF.A.0017.210805T1200Z-210806T0000Z/ /O.EXA.KABQ.FF.A.0016.210801T1800Z-210802T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ West Central Mountains-West Central Highlands-Southwest Mountains- San Agustin Plains and Adjacent Lowlands- 1041 AM MDT Sun Aug 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch has been expanded to include portions of west central and southwest New Mexico late this morning through late tonight. The National Weather Service in Albuquerque has expanded the * Flash Flood Watch to include portions of central and west central New Mexico, including the following areas, in central New Mexico, San Agustin Plains and Adjacent Lowlands. In west central New Mexico, Southwest Mountains, West Central Highlands and West Central Mountains. * Through late tonight. * The combination of a backdoor cold front and abundant moisture will support numerous slow-moving thunderstorms from late morning through tonight. Storm motions will remain very slow and erratic if not nearly stationary at times. Rainfall rates up to one inch in 30 to 45 minutes are likely with the strongest storms. This will increase the threat of flash flooding. Recent burn scars will be especially susceptible. Some locations may receive two inches or more of rainfall in a short period of time this afternoon or evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ NMZ212>215-218-221>224-226-238>240-020045- /O.CON.KABQ.FF.A.0016.210801T1800Z-210802T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Santa Fe Metro Area-Sandia/Manzano Mountains Including Edgewood-Estancia Valley-Central Highlands-South Central Highlands-South Central Mountains-Chaves County Plains- Eastern Lincoln County-Southwest Chaves County- 1041 AM MDT Sun Aug 1 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * Portions of central, north central, and southeast New Mexico, including the following areas, in central New Mexico, Central Highlands, Eastern Lincoln County, Estancia Valley, Sandia/Manzano Mountains Including Edgewood, South Central Highlands and South Central Mountains. In north central New Mexico, East Slopes Sangre de Cristo Mountains, Glorieta Mesa Including Glorieta Pass, Northern Sangre de Cristo Mountains, Santa Fe Metro Area and Southern Sangre de Cristo Mountains. In southeast New Mexico, Chaves County Plains and Southwest Chaves County. * Through late tonight. * The combination of a backdoor cold front and abundant moisture will support numerous slow-moving thunderstorms from late morning through tonight. Storm motions will remain very slow and erratic if not nearly stationary at times. Rainfall rates up to one inch in 30 to 45 minutes are likely with the strongest storms. This will increase the threat of flash flooding. Recent burn scars will be especially susceptible. Some locations may receive two inches or more of rainfall in a short period of time this afternoon or evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 44/46
281 WGUS65 KABQ 012134 FFAABQ Flood Watch National Weather Service Albuquerque NM 334 PM MDT Sun Aug 1 2021 NMZ212>215-218-221>223-012245- /O.CAN.KABQ.FF.A.0016.000000T0000Z-210802T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Santa Fe Metro Area-Sandia/Manzano Mountains Including Edgewood-Estancia Valley-Central Highlands- 334 PM MDT Sun Aug 1 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central and north central New Mexico, including the following areas, in central New Mexico, Central Highlands, Estancia Valley and Sandia/Manzano Mountains Including Edgewood. In north central New Mexico, East Slopes Sangre de Cristo Mountains, Glorieta Mesa Including Glorieta Pass, Northern Sangre de Cristo Mountains, Santa Fe Metro Area and Southern Sangre de Cristo Mountains has been cancelled. $$ NMZ224-226-238>240-020515- /O.CON.KABQ.FF.A.0016.000000T0000Z-210802T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ South Central Highlands-South Central Mountains-Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 334 PM MDT Sun Aug 1 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * Portions of central and southeast New Mexico, including the following areas, in central New Mexico, Eastern Lincoln County, South Central Highlands and South Central Mountains. In southeast New Mexico, Chaves County Plains and Southwest Chaves County. * Through late tonight. * The combination of abundant moisture and slow-moving thunderstorms this afternoon through tonight will support the threat for localized flash flooding. Rainfall rates up to one inch or more in a 30- to 60- minute time frame are possible with the strongest and more persistent storms. This will increase the threat of flash flooding, particularly on recent burn scars in the Sacramento Mountains or areas with recent heavy rainfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ NMZ206>208-241-020515- /O.CON.KABQ.FF.A.0016.000000T0000Z-210802T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ West Central Mountains-West Central Highlands-Southwest Mountains- San Agustin Plains and Adjacent Lowlands- 334 PM MDT Sun Aug 1 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * Portions of central and west central New Mexico, including the following areas, in central New Mexico, San Agustin Plains and Adjacent Lowlands. In west central New Mexico, Southwest Mountains, West Central Highlands and West Central Mountains. * Through late tonight. * The combination of abundant moisture and slow-moving thunderstorms this afternoon through tonight will support the threat for localized flash flooding. Rainfall rates up to one inch or more in a 30- to 60- minute time frame are possible with the strongest and more persistent storms. This will increase the threat of flash flooding, particularly on recent burn scars in the mountainous terrain or areas with recent heavy rainfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ DPorter
851 WGUS65 KABQ 020512 FFAABQ Flood Watch National Weather Service Albuquerque NM 1112 PM MDT Sun Aug 1 2021 NMZ224-226-238>240-020615- /O.CAN.KABQ.FF.A.0016.000000T0000Z-210802T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ South Central Highlands-South Central Mountains-Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 1112 PM MDT Sun Aug 1 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central and southeast New Mexico, including the following areas, in central New Mexico, Eastern Lincoln County, South Central Highlands and South Central Mountains. In southeast New Mexico, Chaves County Plains and Southwest Chaves County. has been cancelled. The Flash Flood Watch is cancelled. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. $$ NMZ206>208-241-021200- /O.CON.KABQ.FF.A.0016.000000T0000Z-210802T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ West Central Mountains-West Central Highlands-Southwest Mountains- San Agustin Plains and Adjacent Lowlands- 1112 PM MDT Sun Aug 1 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM MDT MONDAY... The Flash Flood Watch continues for * Portions of central and west central New Mexico, including the following areas, in central New Mexico, San Agustin Plains and Adjacent Lowlands. In west central New Mexico, Southwest Mountains, West Central Highlands and West Central Mountains. * Until 6 AM MDT Monday. * The potential for slow-moving thunderstorms capable of producing locally heavy rainfall will continue into the early morning hours of Monday. While the overall coverage of thunderstorms will gradually diminish, locally heavy rainfall could still impact areas near and west of Soccoro and areas along the Continental Divide. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 41
047 WGUS65 KABQ 020634 FFAABQ Flood Watch National Weather Service Albuquerque NM 1234 AM MDT Mon Aug 2 2021 NMZ206>208-241-020745- /O.CAN.KABQ.FF.A.0016.000000T0000Z-210802T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ West Central Mountains-West Central Highlands-Southwest Mountains- San Agustin Plains and Adjacent Lowlands- 1234 AM MDT Mon Aug 2 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central and west central New Mexico, including the following areas, in central New Mexico, San Agustin Plains and Adjacent Lowlands. In west central New Mexico, Southwest Mountains, West Central Highlands and West Central Mountains. has been cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ 41
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Aug 1, 3:17 AM MDT, 5 minutes earlier.
Area forecast discussion, Aug 1, 3:17 AM MDT, 5 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 317 AM MDT Sun Aug 1 2021 .SYNOPSIS... A very active monsoon pattern will continue across the area this first week of August. A moist backdoor cold front slowly moving down the east side of the state this morning will gradually work westward through tonight providing an additional boost to storm coverage for areas between the Continental Divide and east slopes of the central mountain chain. Storm motions will remain very slow and erratic with localized very heavy downpours. Meanwhile, a disturbance aloft will slowly make its way around the upper high centered to the west of New Mexico and enhance thunderstorm development Monday, Tuesday and possibly Wednesday. Thereafter, a transition to a less active pattern is forecast Thursday and especially by Friday. Below average high temperatures can be expected through the week. && .DISCUSSION... SHORT TERM...(TODAY THROUGH MONDAY)... Upper level ridge axis extends from the AZ/NM border to central Montana. The ridge will flatten Monday in response to a short wave trough coming around the top of the high. This trough will begin to impact NM Monday, especially in the west. Before that happens though, we will have another active day with widespread showers and thunderstorms, many with heavy rain, and a few of them creating flash flooding. To that end, we will issue a Flash Flood Watch for most central zones and Chaves County from this afternoon through tonight. The far northeast may stabilize enough to avoid any significant rainfall today. The rain will ease up some tonight but will last through the night in some central and western areas. The west then central zones will come under the influence of the next upstream trough Monday, with widespread showers and thunderstorms, heavy rain and potential flash flooding. Isolated to scattered storms will impact the east, with rainfall rates mostly lower than the west. High temperatures will be much below normal in the east and below normal in the west due to the cloud cover and rainfall. CHJ LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)... ...Flash flood potential to remain elevated Monday PM through at least Tuesday PM especially for areas between the Divide and east slopes of the central mountain chain... As mentioned above, shortwave trough lifting slowly northeast along the western periphery of the upper high centered over the Lower Colorado River Valley will become a key player for our area late Monday through Wednesday. Much uncertainty on the eventual path and timing of this feature beyond Tuesday but for now the key models are fairly similar depicting this slow-moving wave topping the upper high and reaching central Colorado Monday night into early Tuesday morning. Thereafter, the remnants of this mid- level low should begin to drift southward during the day Tuesday into Wednesday as the upper level ridge remains anchored west of NM. The latest GFS shows a remnant low over far southeast NM by 00Z Thu while the the ECMWF has a weakness in the GPH field farther west and slightly north over central NM. With abundant moisture in place and very slow/erratic storm motions, locally heavy rainfall will remain in the forecast each day Monday through Wednesday. Precipitable water values forecast to remain above average at KABQ during this period and generally AOA 1" per the NAM/ECMWF, which is still above the 75th percentile for early August. The upper high will weaken, shift eastward with its axis reorienting more SW to NE over the region beginning Thursday in response to a stronger shortwave into the PacNW. By Friday, the GEFS and EPS indicating flat ridging aloft with a west to east ridge axis bisecting the state. This pattern shift will bring drying into the far north and Four Corners region with the better moisture and instability focused more over southern areas for late week. Indications that the monsoon moisture plume will quickly reestablish and bring an increase in storm chances for the west as early as Saturday. Below average high temperatures can be expected through much of the week with readings getting consistently back closer to average by Friday and Saturday. KJ && .FIRE WEATHER... Widespread wetting and soaking rain will be continue through next weekend for much of New Mexico with the potential for flash floods, especially on this year's burn scars. A ridge of high pressure over the four corners today will be forced to move west as a short wave trough flattens the ridge Monday. This trough will be slow to move out of NM, still impacting the central and east on Wednesday. It will finally move south of NM later this week, with high pressure trying to push into NM from the west. The high will bring some drying and warmer weather, mainly to the east. But don't expect any day through next weekend to be rain free. CHJ && .AVIATION... 06Z TAF CYCLE A backdoor cold front continues to slide south and west through the region. Most active areas overnight will be in the northeast and to a lesser degree the southwest. Locally moderate to heavy rainfall and gusty winds are expected with the more persistent/stronger storms. A modest gap wind came through the RGV, and there may be another one overnight. There is uncertainty as to whether MVFR cigs will form in the wake of the front overnight. Left them out of the ern TAFs for now, but will need to monitor and offer TAF amendments, especially at KTCC. Another healthy crop of showers and storms are likely Sunday afternoon and evening with sufficient confidence to include PROB30 mentions. All TAFs could be at risk for a thunderstorm. 40 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 89 64 87 64 / 30 60 50 30 Dulce........................... 82 51 81 52 / 80 70 80 50 Cuba............................ 78 55 78 56 / 70 70 70 60 Gallup.......................... 84 57 84 57 / 60 70 60 40 El Morro........................ 79 53 78 54 / 70 70 80 50 Grants.......................... 81 57 81 56 / 60 70 80 50 Quemado......................... 80 56 81 56 / 70 70 80 50 Magdalena....................... 80 59 79 59 / 60 70 70 60 Datil........................... 77 55 75 54 / 70 70 80 50 Reserve......................... 87 57 85 57 / 70 60 90 40 Glenwood........................ 90 66 89 63 / 60 50 80 30 Chama........................... 74 48 73 49 / 90 70 80 50 Los Alamos...................... 75 55 75 57 / 80 60 80 70 Pecos........................... 73 53 75 56 / 90 60 70 50 Cerro/Questa.................... 74 40 75 48 / 80 50 80 50 Red River....................... 65 42 68 46 / 90 50 80 50 Angel Fire...................... 65 42 68 45 / 90 60 70 50 Taos............................ 75 50 77 51 / 80 50 80 50 Mora............................ 67 48 72 52 / 90 60 70 50 Espanola........................ 82 61 82 60 / 70 60 70 60 Santa Fe........................ 75 56 77 59 / 80 60 70 60 Santa Fe Airport................ 78 56 80 58 / 70 60 70 60 Albuquerque Foothills........... 82 62 83 65 / 60 60 60 60 Albuquerque Heights............. 85 64 86 65 / 50 60 60 60 Albuquerque Valley.............. 87 64 88 64 / 50 60 50 60 Albuquerque West Mesa........... 85 65 86 66 / 60 60 60 60 Belen........................... 88 64 87 65 / 50 70 50 60 Bernalillo...................... 87 64 88 63 / 60 60 60 60 Bosque Farms.................... 86 63 86 63 / 50 60 50 60 Corrales........................ 87 64 88 65 / 60 60 60 60 Los Lunas....................... 87 64 87 64 / 50 60 50 60 Placitas........................ 80 59 81 62 / 60 70 60 70 Rio Rancho...................... 86 64 86 65 / 60 60 60 60 Socorro......................... 89 65 88 65 / 40 60 50 60 Sandia Park/Cedar Crest......... 74 56 75 59 / 70 60 60 60 Tijeras......................... 78 58 79 60 / 60 60 60 60 Edgewood........................ 77 55 79 57 / 70 60 60 60 Moriarty/Estancia............... 78 55 79 56 / 70 60 50 60 Clines Corners.................. 71 53 75 55 / 70 60 60 40 Mountainair..................... 76 54 77 56 / 60 60 60 60 Gran Quivira.................... 76 55 76 57 / 70 60 60 60 Carrizozo....................... 83 61 82 62 / 70 60 60 60 Ruidoso......................... 73 54 71 55 / 80 70 80 60 Capulin......................... 69 47 74 55 / 80 30 40 30 Raton........................... 74 51 79 55 / 80 40 50 30 Springer........................ 73 53 78 56 / 90 50 60 40 Las Vegas....................... 69 52 74 54 / 90 60 60 40 Clayton......................... 75 58 81 61 / 70 30 10 10 Roy............................. 71 54 76 58 / 80 50 40 30 Conchas......................... 77 61 83 64 / 80 60 30 30 Santa Rosa...................... 76 60 79 62 / 80 60 40 30 Tucumcari....................... 79 62 85 64 / 70 60 20 20 Clovis.......................... 78 61 80 62 / 70 70 30 20 Portales........................ 83 62 82 63 / 70 70 30 20 Fort Sumner..................... 81 63 82 65 / 70 70 40 20 Roswell......................... 88 67 84 68 / 60 80 60 30 Picacho......................... 82 61 78 62 / 80 80 70 50 Elk............................. 79 57 75 57 / 80 80 80 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from noon MDT today through late tonight for the following zones... NMZ212>215-218-221>224-226-238>240. &&
Hazardous weather outlook, Jul 31, 4:35 AM MDT, 22 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 435 AM MDT Sat Jul 31 2021 NMZ201>241-011045- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 435 AM MDT Sat Jul 31 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms are expected today through the overnight. Storm motions will be slow and rainfall could become heavy. This may lead to localized areas of flash flooding, especially over and near recent and older burn scars. Isolated locations may receive up to 2 inches of rainfall. A few storms may also produce small hail and wind gusts to 50 mph. .DAYS TWO THROUGH SEVEN...Sunday through Friday A significant increase storm coverage and flash flood potential can be expected Sunday into Monday, especially between the Continental Divide to the high plains of eastern New Mexico. Storm motions will be slow and rainfall could become intense at times. This may lead to localized areas of flash flooding, especially over and near recent and older burn scars. Isolated locations may receive up to 2 inches of rainfall. A few storms may also produce small hail and wind gusts to 50 mph. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 41
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:26 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 3 hr |
| Jul 31, 6:47 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 118 min |
| Jul 31, 7:01 PM MDT | Special Weather Statement | ABQ | Union | 29 min |
| Jul 31, 7:28 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 16 min |
| Jul 31, 7:40 PM MDT | Special Weather Statement | ABQ | Harding | 35 min |
| Jul 31, 8:11 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 109 min |
| Jul 31, 10:28 PM MDT | Areal Flood Advisory | ABQ | Quay, Union | 3 hr |
| Aug 1, 10:30 AM MDT | Flash Flood Watch | ABQ | Bernalillo, Catron, Cibola, McKinley, Sandoval, Socorro and 1 more | 11 min |
| Aug 1, 5:35 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 104 min |
Nearby
Flash Flood Watches in New Mexico, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.